# SDR AALA201807029003

- Difficulty date: June 28, 2018
- Submitted: July 2, 2018
- Operation: Air carrier
- Aircraft: N821AW
- Make and model: Airbus A319-132
- Aircraft serial: 1406
- Aircraft time: 57,704 hours, 25,358 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Torn
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TORN PRESSURE SEAL ON THE PASSENGER DOOR.  REPLACED THE PRESSURE SEAL IAW AMM 52-13-18-400-001-A.
